International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education

Search Results

Keyword: adaptation

Research Article
Adaptation Analysis in Students With High Mathematical Ability: Preliminary Work in the Field of Giftedness
Ramón García-Perales, Ascensión Palomares-Ruiz, Antonio Cebrián-Martínez, Emilio López-Parra
https://doi.org/10.29333/iejme/11430
International Electronic Journal of Mathematics Education, Volume 16, Issue 3, Article No: em0664
Research Article
Development of Emotional Intelligence of Students as a Condition of Successful Adaptation to Training
Tatyana Muhina, Irina Aboimova, Aleksandra Kulagina, Victor Trophimov, Evgeniy Chigarov

International Electronic Journal of Mathematics Education, Volume 11, Issue 10, pp. 3463-3467
Research Article
Adaptive Education Technologies to Train Russian Teachers to Use E-learning
Elizabeth Afanasyevna Barakhsanova, Vasily Mikhaylovich Savvinov, Mikhail Semenovich Prokopyev, Elena Zotikovna Vlasova, Ilya Borisovich Gosudarev

International Electronic Journal of Mathematics Education, Volume 11, Issue 10, pp. 3447-3456
Research Article
Socio-cultural Deprivation of Teenage Muslim Migrants as the Factor of Interfaith Intolerance Emergence
Alla V. Frolovа

International Electronic Journal of Mathematics Education, Volume 11, Issue 6, pp. 1935-1944
Research Article
Taking Care of student Careful Transition to University (A Case-Study of Linguistics Major at Kazan Federal University)
Diana R. Sabirova, Nadezhda P. Pomortseva, Tatiana V. Morozova

International Electronic Journal of Mathematics Education, Volume 11, Issue 6, pp. 1751-1759
Research Article
Creativity in Joint Activity of Teacher and Student in the Learning Process
Anvar N. Khuziakhmetov, Rashida G. Gabdrakhmanova

International Electronic Journal of Mathematics Education, Volume 11, Issue 4, pp. 735-745
Research Article
Features of International Students’ Adaptation (on the Basis of a Russian Higher Education Institution)
Kseniya V. Pyrkova

International Electronic Journal of Mathematics Education, Volume 11, Issue 4, pp. 611-621
Research Article
The Content of Pedagogical Support of Students’ Social Adaptation
Irina A. Nigmatullin, Galina I. Simonova, Elena Agathangelou
https://doi.org/10.29333/iejme/328
International Electronic Journal of Mathematics Education, Volume 11, Issue 1, pp. 243-254